# SDR SWAA2021112227329

- Difficulty date: October 6, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL SHEAR WEB BS 1019-1022 RBL 4 WL 208 ; CORRECTION TO FALT DESCRIPTION: TTOCK LINE IS LBL. FALT DESCRIPTION SHOLD READ: CORROSION ON HORIZONTAL SHEAR WE BS 1019-1022 LBL 4 WL 208 / [01] CORRECTION TO FAULT DESCRIPTION: BUTTOCK LINE IS LBL. FAULT DESCRIPTION SHOULD READ: CORROSION ON HORIZONTAL SHEAR WEB BS 1019-1022 LBL 4 WL 208; [02] REMOVED CORROSION FROM HORIZONTAL SHEAR WEB BS 1019-1022 LBL 4 WL 208 IN AREA OF 0.5' BY 4.6' PER SRM 51-10-02-0G-0.; [03] VERIFIED CORRECTIVE ACTION 2.; [04] PERFORM UT INSPECTION TO DETERMINE REMAINING MATERIAL THICKNESS.; [05] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.038' ADJACENT TO 0.04'. SEE ATTACHED GRID ON COVER SHEET  EQUIP ID#: ATS2031 S/N: 170515011; [06] HFEC INSPECTED IAW NDTM PART 6; 51-00-00 PROC 23. NO CRACKS FOUND. TOOL ID IS000450 N500; [07] VERIFIED ALL WORK COMPLETED; [08] COMPLETE; [09] ALL WORK STEPS COMPLETE.
